Journal article icon

Journal article

The NuMI off-axis long baseline experiment

Publication status:
Published

Actions


Access Document


Authors


Journal:
EUROPEAN PHYSICAL JOURNAL C More from this journal
Volume:
33
Issue:
S1
Pages:
S843-S845
Publication date:
2004-07-01
DOI:
EISSN:
1434-6052
ISSN:
1434-6044
Pubs id:
pubs:166813
UUID:
uuid:c9882e00-5634-4c4e-b597-7db87120ff61
Local pid:
pubs:166813
Source identifiers:
166813
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP